On some type of radicals on a semigroup

P. V. Protić

Matematički Vesnik (1991)

  • Volume: 43, Issue: 111, page 23-28
  • ISSN: 0025-5165

How to cite


P. V. Protić. "On some type of radicals on a semigroup." Matematički Vesnik 43.111 (1991): 23-28. <http://eudml.org/doc/260366>.

author = {P. V. Protić},
journal = {Matematički Vesnik},
keywords = {equivalence; radical; partial order; -simple semigroup},
language = {eng},
number = {111},
pages = {23-28},
publisher = {Društvo matematičara Srbije},
title = {On some type of radicals on a semigroup},
url = {http://eudml.org/doc/260366},
volume = {43},
year = {1991},

AU - P. V. Protić
TI - On some type of radicals on a semigroup
JO - Matematički Vesnik
PY - 1991
PB - Društvo matematičara Srbije
VL - 43
IS - 111
SP - 23
EP - 28
LA - eng
KW - equivalence; radical; partial order; -simple semigroup
UR - http://eudml.org/doc/260366
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.